# SDR ASAA2017120822843

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,953 hours, 8,919 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS A SUDDEN DELTA EGT INCREASE AND EGT HDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED T/C 78273000. #2 ENGINE SHOWS MAINT MSG. 77-20862 "THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE". ECONOMIC FAULT. ACCOMPLISHED #2 ENGINE EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING PER B737-800 AMM 77-21-00-140-801. PRE CLEAN READINGS: POST CLEANINGS1 77.4 S1 14.45 S2 45.2 S2 5.75S3 ----- S3 6.22S4 79.53 S4 8.73 POST CLEANING S1 AND S4 SPLIT DUE TO WEATHER/WIND CONDITIONS ON RAMP. REF DEFECT 11762430 PLT FOR FAULT RE CHECK IN 10-20 CYCLES. REF AMM 77-21-00-140-801 ACCOMPLISHED T49.5 AND EGT SYSTEM INSPECTION REF AMM 77-21-01-200-801-F00. FOUND CJ9 HARNESS PIN 8 AND 9 FAIL MEG CHECK. NO OTHER FAULTS FOUND. REMOVED AND REPLACED CJ9 HARNESS REF AMM 73-21-06. ALL TESTS PASS NO NEW FAULTS. OPERATED ENGINE AT IDLE FOR 10 MINUTES. NO NEW MAINT MSG IN BITE. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
